Couldn't find what you looking for?

TRY OUR SEARCH!

My Dad has been taking Voltaren for almost a year now for his back pain. Unfortunately, he has started having some stomach problems. He cannot eat certain types of food, stomach pain happens often, nausea too. Has this anything to do with side effects of Voltaren? I have heard that medications, especially if you take them for a long time, could have a lot of serious downsides.

Loading...

Well, you have to know that Voltaren can those problems you have mentioned. Side effects include allergic reaction that has symptoms like rash, dizziness, buzzing, itching, stomach problems. Because of that, doctors usually hesitate to prescribe this medication for long therapy, it is commonly used for short-term treatments. Developing ulcers could happen to people who use Voltaren for a long time. I strongly suggest that your father visit a doctor, perhaps a change of therapy is in place.
Reply

Loading...


Thanks for the advice...

Reply

Loading...